MathSciNet Relay Station
MathSciNet bibliographic data
MR407669 (53 #11441) 47H15 (45G99)
Brezis, Haim; Browder, Felix E. Existence theorems for nonlinear integral equations of Hammerstein type. Bull. Amer. Math. Soc. 81 (1975), 73–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement